Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DaveM

Veteran Member
  • Total Reviews

    0
  • Content Count

    511
  • Joined

  • Last visited

Community Reputation

1 Neutral

About DaveM

  • Rank
    AKA GT
  • Birthday 07/30/1986

Profile Information

  • Location
    Sydney

Recent Profile Visitors

1892 profile views
  1. Trust me when I say self-medicating with accutane could make your life a lot worse than acne ever could. It has enough risks even when done through a derm, you really don't need to add any. Buying accutane off the internet isn't just illegal, it's insane.
  2. Accutane is a last resort. Always treat it as such. It's extremely powerful but by the same token also extremely dangerous. You need to give each treatment more time. 5 weeks is not long enough, and 8 weeks should be the absolute minimum time for you to see any positive benefits. By 12 weeks if you aren't significantly cleared it's time to try something else usually.
  3. I'm not sure either way. This is a .org domain, meaning it is supposed to be used for non-profit causes, so ads may work against that to some extent. But personally I'm completely for Dan getting money back to pay for expenses and all that I wouldn't mind google ads on the site, as long as it's not flashing signs and banners etc.
  4. I was on like 40mg/day which for my weight was roughly 0.5mg/kg, which is about the lowest dose they give out. I don't think it's dose related but more how your body reacts to it.
  5. I got it 3 months ago while on tane. I stopped because of it but it's still there :/
  6. Whatever you do, do NOT under any circumstances order accutane privately. If you are going to go on it, do it under the supervision of a derm. The side effects are real, and they suck. You put your body at a major risk without a derm as you wont get your blood tests done, which means that you could do serious damage to your liver.
  7. Yeah its swelling of the brain. Can cause visual disturbances right through to brain damage if its not caught early. Just do everything your doc says, it is potentially quite serious.
  8. hey phil, like you I got tinnitus from accutane too. I stopped tane about 6 weeks ago now because of the tinnitus. I've got some good news and some bad news for you. First, the bad news - it still hasn't gone away. Now the good news - it is definitely better now than it was when I first got it. Like you, when I went to bed I had this massive ringing in my ears and couldn't stand it. It really made me feel like 'oh wtf have I gone and done to myself?'. After the initial shock set in, it became
  9. Concerned mum, The breakout is a very nomal part of accutane and it can last around a month (4 weeks) - it happened with me. How long it lasts varies with the individual though. I don't think there needs to be any concern about accutane not working.If the statistics are anything to go by, Roaccutane will work, it's just these things take time, possibly up to 4 months or more for complete clearing. Make sure you report every side effect to the dermatologist and they can adjust the dosage acco
  10. Antibiotics cleared up my cysts and nodules, but did nothing for the pustules and other crap. I guess they help prevent scarring in the long term...
  11. Long term accutane (1 year+) isn't going to do your skeletal system any good.
×